홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2001 / vol.4 / no.2)
The Study of a Fourth Order Nonlinear Elliptic Equation by Critical Point Theory
Tacksun Jung, Q-Heung Choi
Pages. 67-71     



We investigate the existence of solutions of the fourth order nonlinear elliptic boundary value problem under Dirichlet boundary condition $Delta^2u+c Delta u=g(u) $ in $Omega,$ where $Omega$ is a bounded open set in $BR^n$ with smooth boundary.



Dirichlet boundary condition, Linking Theorem, critical level



35G30, 35J65